A Novel Study on the Maize Streak Virus Epidemic Model Using Caputo-Fabrizio Fractional Derivative

Authors

  • M. Chandra Malar Department of Mathematics, Marudupandiyar College (Arts & Science), (Affiliated to Bharathidasan University, Tiruchirappalli-620 024), Trichy Main Road, Vallam Post, Thanjavur-613 403, Tamil Nadu, India
  • M. Gayathri Department of Mathematics, Marudupandiyar College (Arts & Science), (Affiliated to Bharathidasan University, Tiruchirappalli-620 024), Trichy Main Road, Vallam Post, Thanjavur-613 403, Tamil Nadu, India
  • A. Manickam School of Advanced Sciences & Languages, Department of Mathematics, VIT Bhopal University, Bhopal-Indore Highway, Kothrikalan, Sehore, Madhya Pradesh 466114, India https://orcid.org/0000-0003-1791-3933

DOI:

https://doi.org/10.37256/cm.4320232383

Keywords:

maize streak virus, fractional-order model, Caputo-Fabrizio derivative, numerical scheme, graphical simulations

Abstract

In this paper, we simulate a maize streak virus (MSV) epidemic model using the Caputo-Fabrizio fractional derivative. We solve a nonlinear fractional-order model of the MSV using a recently proposed efficient numerical method. We perform several graphical simulations to explore the proposed model dynamics. The proposed investigations justify the usefulness of the recently proposed scheme in epidemiology. The Caputo-Fabrizio type fractional-order generalization of the model and implementation of the method are the key features of this study.

Downloads

Published

2023-08-04

How to Cite

1.
Malar MC, Gayathri M, Manickam A. A Novel Study on the Maize Streak Virus Epidemic Model Using Caputo-Fabrizio Fractional Derivative. Contemp. Math. [Internet]. 2023 Aug. 4 [cited 2024 Mar. 4];4(3):435-52. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/2383